# SDR CALA201812112550

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53470558200
- Condition: Damaged
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5300-01440, AFT CARGO FR60 STR41R CLEAT HOLES TO FRAME ARE E LONGATED (SUPPORT TASK) PER HAECO LCQ REF NO.9297385. GENERATED BY V061688 REPAIRED FR 60 AT STR 41R IAW SRM 53-00-12-300-002 FIG.1,THUS R EQUIRES SRI 53-00-12-205-002 TBL 2.INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC 60000/FH 120000 SUBSEQUENT INSP AT INTERVALS OF FC TBD FH TBD INSP METHOD TBD, BETWEEN FR 47-FR64 B ETWEEN TL AND STR 44 {3} REFER TO NTM CHAPTER 51-10-01. OUTER FLANGE FR 60 AT STR 41R REPAIRED IAW SRM 53-00-12-300-002 FIG 1, THIS ITEM REQUIRES INSPECTION PER SRI 53-00-12-205-002 TBL 2 AT 60,000 FLIGHT CYCLES (FC) OR 120,000 FLIGHT HOURS (FH) WHICHEVER COMES FIRST FROM TIME OF REPAIR EMBODIMENT. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
